# SDR SWAA2022122980866

- Difficulty date: December 12, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE OF SHIELD LOCATED ON AFT DOOR CUTOUT BTW BS847 AND BS867 AT LEVEL OF STRG25R WL156.4 AND RBL21 AT AFT CARGO COMPARTMENT 2022-688516<[01] REPLACED NEW SHIELD LOCATED ON AFT DOOR CUTOUT BTW BS847 AND BS867 AT LEVEL OF STRG25R WL156.4 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081; SHEET 13; REV A. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED SHIELD LOCATED ON AFT DOOR CUTOUT BTW BS847 AND BS867 AT LEVEL OF STRG25R WL156.4 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081; SHEET 13; REV A. RII ACCOMPLISHED   SEE INDIVIDUAL SIGNS-OFF BELOW.
